Table of Contents
International Journal of Quality, Statistics, and Reliability
Volume 2011, Article ID 618347, 10 pages
http://dx.doi.org/10.1155/2011/618347
Research Article

Bayes Estimation of a Two-Parameter Geometric Distribution under Multiply Type II Censoring

1Department of Statistics, R. J. Tibrewal Commerce College, Vastrapur, Ahmedabad, Gujarat 380015, India
2Department of Statistics, School of Sciences, Gujarat University, Ahmedabad, Gujarat 380009, India

Received 2 December 2010; Accepted 18 March 2011

Academic Editor: Kwai Sang Chin

Copyright © 2011 J. B. Shah and M. N. Patel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We derive Bayes estimators of reliability and the parameters of a two- parameter geometric distribution under the general entropy loss, minimum expected loss and linex loss, functions for a noninformative as well as beta prior from multiply Type II censored data. We have studied the robustness of the estimators using simulation and we observed that the Bayes estimators of reliability and the parameters of a two-parameter geometric distribution under all the above loss functions appear to be robust with respect to the correct choice of the hyperparameters () and a wrong choice of the prior parameters () of the beta prior.